RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 5, Pages 181–189 (Mi fpm1762)  

Classification of metric spaces whose Steiner–Gromov ratio is equal to one

A. S. Pahkomova

Lomonosov Moscow State University

Abstract: Several equivalent conditions for the Steiner–Gromov ratio of a metric space to be equal to one are stated, i.e., conditions for each minimal spanning tree in any finite subset of a given metric space to be both a shortest tree and a minimal filling. A complete classification of such spaces is obtained.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00378_а
Ministry of Education and Science of the Russian Federation НШ-7962.2016.1


Full text: PDF file (124 kB)
References: PDF file   HTML file
UDC: 515.124+519.176

Citation: A. S. Pahkomova, “Classification of metric spaces whose Steiner–Gromov ratio is equal to one”, Fundam. Prikl. Mat., 21:5 (2016), 181–189

Citation in format AMSBIB
\Bibitem{Pah16}
\by A.~S.~Pahkomova
\paper Classification of metric spaces whose Steiner--Gromov ratio is equal to one
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 5
\pages 181--189
\mathnet{http://mi.mathnet.ru/fpm1762}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1762
  • http://mi.mathnet.ru/eng/fpm/v21/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:74
    Full text:37
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020